Regorafenib-induced retinal and gastrointestinal hemorrhage in a metastatic colorectal cancer patient with liver dysfunction: A case report

    loading  Checking for direct PDF access through Ovid

Abstract

Rationale:

Regorafenib is effective for metastatic colorectal cancer but its toxicity such as hemorrhage should be considered. The safety of regorafenib for the patient with the liver disease is not known.

Patient concerns:

Seventy-one-year old man of colon cancer had myodesopsia and blood stool after 14 days from the initiation of regorafenib administration with 50% dose reduction due to liver dysfunction.

Diagnoses:

Fundus examination revealed hemorrhage of the retinal vein.

Interventions:

Regorafenib treatment was discontinued and observational therapy was pursued.

Outcomes:

Retinal and gastrointestinal hemorrhage resolved in 1 week.

Lessons:

Retinal hemorrhage should be considered as the differential diagnosis of myodesopsia in the patient treated by regorafenib. Safety and pharmacokinetic of continuous regorafenib administration for patients with liver dysfunction remains to be clarified.

Related Topics

    loading  Loading Related Articles